MAUDE Adverse Event Report: DePuy Orthopaedics Inc US UNIVERSAL STEM 75X18MM FLUTED; Universal Knee Stems and Sleeves : Knee Stems

DePuy Orthopaedics Inc US UNIVERSAL STEM 75X18MM FLUTED; Universal Knee Stems and Sleeves : Knee Stems
Catalog Number 867418
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code Joint Laxity (4526)
Type of Reportable Event Serious Injury
Event or Problem Description
Thayer school of engineering at dartmouth first report of retrievals for statement of work 10 for q2 of 2026.Darthmouth is the research location, and not the facility of placement.A depuy synthes implant was revised and reviewed for analysis.Reason for revision: revision due to unspecified loosening and instability.The non-articular surface of the cemented cc femoral component shows moderate cement remaining.The non-articular surface of the cemented tibial tray shows abundant cement remaining.
 
Additional Manufacturer Narrative
(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Investigation summary no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not perform.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
UNIVERSAL STEM 75X18MM FLUTED
Common Device Name
Universal Knee Stems and Sleeves : Knee Stems
Manufacturer (Section D)
DePuy Orthopaedics Inc US
700 orthopaedic drive
warsaw IN 46581 -098
Manufacturer (Section G)
JTE Warsaw Mfg Site
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
+1(908)386-3534
MDR Report Key50180014
Report Number1818910-2026-13605
Device Sequence Number9880851
Product Code JWH
UDI-Device Identifier10603295217848
UDI-Public(01)10603295217848(17)300228(10)J75J13
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K241000
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number867418
Device Lot NumberJ75J13
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 07/15/2026
Initial Report FDA Received Date08/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/19/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown